# SDR CALA2017021000307

- Difficulty date: February 9, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 84,202 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 65416
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK RUN TIME LESS THAN 15 MINUTES.  REPLACED THE BATTERY PACKS.  CHECKED NORMAL IAW AMM33-51-06-960-802, 33-51- 06-960-803, 33-51-06-200-801, AND 33-51-00-7110-801.
